m+Medelevator.RU
← Поиск публикаций
AIDS (London, England) · 2017

Significant association between statin-associated myalgia and vitamin D deficiency among treated HIV-infected patients.

СтатьяНаблюдательное исследованиеНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Calza Leonardo, Magistrelli Eleonora, Colangeli Vincenzo, Borderi Marco, Contadini Ilaria, Bon Isabella, Re Maria Carla, Viale Pierluigi

Аннотация

BACKGROUND: Several studies have shown a significant association between vitamin D deficiency and an increased risk of statin-related symptomatic myalgia in the general population, but there are no data among HIV-infected persons.

METHODS: A retrospective, cohort study was conducted to assess the incidence of symptomatic myalgia and elevation in serum creatine kinase level among HIV-positive adults on combination antiretroviral therapy and treated with atorvastatin or rosuvastatin for at least 12 months between 2011 and 2015 in our outpatient unit.

RESULTS: A total of 545 patients (mean age 53.4 years) were enrolled into the study. Atorvastatin was prescribed in 55.8% of patients and rosuvastatin in 44.2%. After a mean duration of statin therapy of 29 months, an isolated symptomatic myalgia was diagnosed in 42 patients (7.7%) and a myalgia associated with elevated creatine kinase level in 25 (4.6%). The mean concentration of 25-hydroxyvitamin D was significantly lower in patients with myalgia (19.4 ng/ml) and with creatine kinase elevation and myalgia (22.8 ng/ml) than in those without muscle toxicity (32.1 ng/ml; P = 0.017 and 0.024, respectively). In stratified multivariable-adjusted logistic regression models, there was a statistically significant association between vitamin D deficiency and occurrence of symptomatic myalgia (P = 0.009) or creatine kinase elevation and myalgia (P = 0.046). Other factors significantly associated with development of myalgia were duration of statin therapy more than 24 months, history of myalgia, and age older than 60 years.

DISCUSSION: In our observational study, vitamin D deficiency was significantly associated with a statin-induced myalgia among HIV-infected patients on combination antiretroviral therapy, in conformity with data of the general population.

Предметные рубрики MeSH